# SDR EISA98099

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORKCARD, FOUND RIGHT-HAND AFT LAV SUPPORT STRUCTURE CORRODED AT STA 1098.  REMOVED AND REPLACED EXTRUSION PER SRM 53-05.  TT:  66,670:41 HOURS.  TC:  61,562.  (X)
